# SDR MASA2011081503482

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,895 hours, 37,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Defective
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR CANNOT BE CLOSED FROM INSIDE.  INSTALLED STRUT ASSYS.
